# SDR FDEA2018073081828

- Difficulty date: July 28, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 33,598 hours, 18,101 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARMENT FLOOR PANEL 231KG HAS IMPACT DAMAGE. FABRICATED NEW FLOOR PANEL IAW DWG SRZ-25-005 REV N AND GMM 07-0-1000.
